Algebraic relations for reciprocal sums of even terms in Fibonacci numbers

C. Elsner, S. H. Shimomura, I. Shiokawa

Research output: Contribution to journalArticle

Abstract

In This paper, we discuss the algebraic independence and algebraic relations, first, for reciprocal sums of even terms in Fibonacci numbersΣn=1F-2s2n and second, for sums of evenly even and unevenly even typesΣn=1F-2s4nΣn=1F-2s4n-2.The numbersΣn=1F-24n-2.

Original languageEnglish
Pages (from-to)173-200
Number of pages28
JournalFundamental and Applied Mathematics
Volume16
Issue number5
Publication statusPublished - 2010 Dec 1

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology
  • Applied Mathematics

Cite this

Elsner, C., Shimomura, S. H., & Shiokawa, I. (2010). Algebraic relations for reciprocal sums of even terms in Fibonacci numbers. Fundamental and Applied Mathematics, 16(5), 173-200.